| Model Number |
SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 18th nov 2025, it was reported by an arthrex's employee via an email that for 2 units of ar-1926ps, suture anchor, pushlock® 3.5 x 19.5 mm, the first unit of ar-1926ps broke and the second unit of ar-1926ps could not be fixed during insertion.This was detected during an ankle ligament reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using a 3rd ar-1926ps.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misaligned insertion; prying/leveraging the device during insertion.